Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

High fasting blood sugar. Taking ameryl, face and legs swelling, medication changed. Diet recommendations?

my husband s bld sugar was 149 in fasting last 3mnths ago, dr.prescribed ameryl m1 1 tab daily before brkfast. 1 mnth ago again his bld sugar has been tested and in fasting it is 169 dr prescribed ameryl m2. bt after taking this medidicine his face and legs got swollen dr again changed and prescribed m1. previously he used to take ameryl 1 mg one and half daily b fore brkfast. what should b his diet chart and proper medicine? pl advice
Asked On : Sat, 1 Sep 2012
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response
Aug 2012
Dear Manju,

Amaryl M1 and Amaryl M2 both contain the same ingredients except for the dose of Glimepiride. So it is unlikely that he would develop allergy kind of reaction to one and not to the other. When you say his face and legs were swollen with Amaryl M2, did the swelling revert back after changing to Amaryl M1? If not, then please get him evaluated for the face and legs swelling by taking him to a good physician. Having diabetes for a long time also means you should rule our heart or kidney problems which can make one's body/ body parts swell.
Also if the sugars are still on higher side, he needs additional doses or change in medications for diabetes. Diet chart is best prescribed by Nutritionist by looking at his weight, height, his physical condition, his level of physical activity, his ways of eatings and likings and also ways of the family cooking. So do see a Nutritionist or a doctor knowledgible in proper nutrition for people with diabetes for the appropriate diet chart. And same with medicines, that he should be seen personally to know how his general physical condition is to make him change or add new medications for diabetes. All the best. Do Revert back for further query.
Answered: Sat, 1 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor